Epidemiology of the vasculitides

Watts, RA and Scott, DGI (2003) Epidemiology of the vasculitides. Current Opinion in Rheumatology, 15 (1). pp. 11-16. ISSN 1531-6963

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:11
Last Modified: 24 Jul 2019 17:09
URI: https://ueaeprints.uea.ac.uk/id/eprint/13921
DOI:

Actions (login required)

View Item View Item